# SDR ASAA2015092613206

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,046 hours, 3,188 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007300
- Condition: Failed
- Location: Left
- Part time: 10,035 hours, 3,185 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE WITH VTK FLAG.  ACFT GROUNDED.  VERIFIED LT FMC FAIL.  REPLACED LT FMC REF AMM 34-61-02 AND EA 900ETC-34EA-15848. OPS CHECK NORMAL GROUND FUNCTIONAL CHECK SUCCESSFUL REF AMM 34-61-00.
